# SDR SWAA2020031942571

- Difficulty date: March 17, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 48,118 hours, 28,770 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STAB #4 INSPAR RIB (STAB STA 120.3) IS CRACKED AT #4 STIFFENER. / RIB CRACKED REPAIRED PER SRM 55-10-09-2R-REPAIR 4. REF. WIP ENTRY DOR INDIVIDUAL SIGNED OFF.
